All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am suffering from teacher's nodules. It is on and off for the past eight months. I took some medication, which was prescribed by my doctor. Whenever I keep mum, my voice is improved. But, I cannot stop speaking loud due to my profession. I really want to get rid of them as I feel heavy,... Read Full »
Answer: Hi, Welcome to icliniq.com. I can very well understand your problem. Teacher's nodules (vocal cord nodules) occur in teachers, singers and children due to vocal trauma. Voice rest is the foremost recommended treatment for such nodule. I know due to your profession you cannot do this. But, try to giv... Read Full »